# SDR 99ZZZM559

- Difficulty date: July 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772AT
- Make and model: Boeing 727227
- Aircraft serial: 22003
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 65234941
- Condition: Cracked
- Location: Aft Airstairs
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, THE LOWER AFT BODY OVERHEAT LIGHT CAME ON, THEN STANDBY HYDRAULIC SYTEM' ON' LIGHT AND 'OVERHEAT' LIGHT CAME ON.  RETURNED TO INDIANAPOLIS.  FOUND THE NR 1 ENGINE WING ANTI-ICE DUCT RUPTURED ON BOTTOM SIDE JUST OUTBOARD OF FLANGE.  REPLACED THE DUCT AND NO LEAKS NOTED AT THIS TIME, OK FOR SERVICE.  A NON-DESTRUCTIVE TEST WAS PERFORMED ON THE FUSELAGE SECTION AT THE AFT AIRSTAIRS LEFT SIDE AND NO DEFECTS WERE NOTED.  (M)
